Please use this identifier to cite or link to this item:
Title: A new family of extended generalized quadrangles
Authors: Fra, Alberto Del.
Pasechnik, Dmitrii V.
Pasini, Antonio.
Issue Date: 1997
Source: Fra, A. D., Pasechnik, D. V., & Pasini, A. (1997). A new family of extended generalized quadrangles. European Journal of Combinatorics, 18(2), 155-169.
Series/Report no.: European Journal of Combinatorics
Abstract: For every hyperovalOofPG(2,q) (qeven), we construct an extended generalized quadrangle with point-residues isomorphic to the generalized quadrangleT*2(O) of order(q-1, q+1).These extended generalized quadrangles are flag-transitive only whenq=2 or 4. Whenq=2 we obtain a thin-lined polar space with four planes on every line. Whenq=4 we obtain one of the geometries discovered by Yoshiara [28]. That geometry is produced in [28] as a quotient of another one, which is simply connected, constructed in [28] by amalgamation of parabolics. In this paper we also give a ‘topological’ construction of that simply connected geometry.
ISSN: 0195-6698
DOI: 10.1006/eujc.1995.0091
Rights: © 1997 Academic Press Limited. This is the author created version of a work that has been peer reviewed and accepted for publication by European Journal of Combinatorics, Academic Press Limited. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: DOI [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
27. A new family of extended generalized quadrangles.pdf5.45 MBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.